# SDR MASA2019062811926

- Difficulty date: June 28, 2019
- Submitted: June 29, 2019
- Operation: Air carrier
- Aircraft: N902FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15002
- Aircraft time: 39,120 hours, 31,129 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Inoperative
- Location: Row 13a
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW 13A FLR LVL EMER EXIT SIGN INOP.  R & R LIGHT ASSY.
